BibTeX record: journals/mst/Barnes70

download as .bib file

@article{DBLP:journals/mst/Barnes70,
  author    = {Bruce H. Barnes},
  title     = {On the Group of Automorphisms of Strongly Connected Automata},
  journal   = {Mathematical Systems Theory},
  year      = {1970},
  volume    = {4},
  number    = {4},
  pages     = {289--294},
  url       = {http://dx.doi.org/10.1007/BF01695770},
  doi       = {10.1007/BF01695770},
  timestamp = {Tue, 21 Oct 2014 04:21:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Barnes70},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}